Alert archive / Missouri / Severe Thunderstorm Warnings in 2003
Severe Thunderstorm Warning 196, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at May 10, 2003, 4:45 PM CDT for Putnam County, Missouri. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2003, 4:45 PM CDT (21:45 UTC)
- Expired
- May 10, 2003, 5:45 PM CDT
- In force
- 60 min
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
County Putnam County, MO
The radar
The Des Moines radar (KDMX), 148 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 11:35 AM CDT | Tornado Watch | SPC | 7 hr |
| May 10, 3:50 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 9.8 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1102 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 225 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
739 WUUS53 KEAX 102145 SVREAX MOC171-102245- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 445 PM CDT SAT MAY 10 2003 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... PUTNAM COUNTY IN NORTH CENTRAL MISSOURI * UNTIL 545 PM CDT * AT 441 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL TO THE SIZE OF QUARTERS...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR RAVANNA...OR 24 MILES SOUTHWEST OF SEYMOUR...AND MOVING EAST AT 40 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... POWERSVILLE...LUCERNE BY 455 PM CDT. UNIONVILLE BY 515 PM CDT. HARTFORD BY 525 PM CDT. GRAYSVILLE BY 530 PM CDT. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 4058 9275 4045 9274 4039 9335 4058 9337 $$ SF
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 2:50 AM CDT, 13 hours 55 minutes earlier.
Area forecast discussion, May 10, 2:50 AM CDT, 13 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 250 AM CDT SAT MAY 10 2003 SATELLITE IMAGERY AND UPPER AIR ANALYSIS INDICATE SHORTWAVE TROUGH OVER CENTRAL/SOUTHERN ROCKIES BEGINNING TO EJECT INTO HIGH PLAINS...AS 120KT 250MB JET STREAK ROUNDS BASE OF TROUGH. AHEAD OF THIS FEATURE CONVERGENCE ALONG NOSE OF 60+KT LOW LEVEL JET FEEDING MCS ACROSS CENTRAL/EASTERN KANSAS...WHILE ADDITIONAL CONVECTION DEVELOPS FURTHER EAST ACROSS EAST CENTRAL KS/WEST CENTRAL MO IN BAND OF WARM AIR/THETA-E ADVECTION. EXPECT CONVECTION TO CONTINUE TO INCREASE IN AREAL COVERAGE ACROSS AREA THROUGH SUNRISE AS IT SHIFTS NORTH ALONG 850MB THETA-E GRADIENT. PLAN TO ALLOW FLOOD WATCH TO EXPIRE THIS MORNING...AS CONVECTION SHOULD MOVE OUT OF WATCH AREA BY SUNRISE. AT THE SURFACE...LOW CURRENTLY OVER OK PANHANDLE WITH FRONTAL BOUNDARY EXTENDING EASTWARD ACROSS SOUTH CENTRAL KS INTO CENTRAL MO. AS JET STREAK SPREADS ACROSS REGION THIS AFTERNOON...SURFACE LOW PROGGED TO MOVE NORTHEAST ALONG BOUNDARY...WHICH WILL LIFT NORTHWARD THROUGH FORECAST AREA TODAY. AS FRONT LIFTS NORTH...EXTREMELY UNSTABLE AIRMASS PROGGED TO SPREAD ACROSS AREA...WITH SBCAPE OF 4000-5000 J/KG INDICATED ON META PROG SOUNDINGS. EXPECT NEW ROUND OF CONVECTION TO DEVELOP NEAR SURFACE LOW OVER NORTH CENTRAL MO THIS AFTERNOON...THEN EXPAND SOUTHWARD ALONG SURGING DRYLINE. DEEP LAYER SHEAR MORE THAN SUFFICIENT FOR SUPERCELLS WITH ISOLATED TORNADOES...ESPECIALLY ACROSS NORTH CENTRAL/NORTHEAST MO IN REGION OF BACKED SURFACE FLOW AHEAD OF LOW. CONVECTION SHOULD SHIFT EAST THIS EVENING AS DRYLINE/FRONT PUSHES INTO EASTERN MO/WESTERN IL. SEAMAN 351 PM FRI MAY 9... ANOTHER ACTIVE NIGHT LOOKS TO BE IN STORE FOR EAST KANSAS AND NORTHERN MISSOURI. SATELLITES AND SURFACE OBSERVATIONS INDICATE THAT THE SURFACE BOUNDARY LEFT OVER FROM LASTNIGHT HAS CONTINUED TO WALLOW AROUND CENTRAL MISSOURI TODAY. LATEST OBS WOULD PLACE THE BOUNDARY ACROSS WICHITA THROUGH KANSAS CITY TO SOMEWHERE JUST SOUTH OF KIRKSVILLE. LOW LEVEL WINDS INDICATE A LACK OF SIGNIFICANT CONVERGENCE CURRENTLY ALONG THE FRONT...AND WITH A WEAK RIDGE BUILDING ACROSS THE REGION TODAY...THERE IS LITTLE UPPER LEVEL SUPPORT FOR CONVECTION. ON THE OTHER HAND DEWPOINTS SOUTH OF THE BOUNDARY ARE IN THE 70+ RANGE. SGF HAD AN 18Z SOUNDING...CAPES WHERE ABOVE 4000 J/KG WITH STEEP MID-LEVEL LAPSE RATES OF 7+ C/KM. THE SOUNDING IS SHOWING A WEAK CAP ACROSS SOUTHERN MISSOURI...BUT MODELS PROG A VORT MAX TO WORK ITS WAY FROM TX THROUGH WEST OK AND INTO SOUTH/CENTRAL MO TONIGHT. I ANTICIPATE THAT THIS SHOULD WEAKEN ANY REMAINING CAP ALONG AND SOUTH OF THE BOUNDARY AND POP OFF SOME STORMS. THE THUNDERSTORMS STARTING TO GO THIS AFTERNOON IN OK BACK THIS IDEA UP. AS THE THE VORT MAX MOVES INTO MO OVERNIGHT THE NOSE OF THE LLJ SHOULD BACK ACROSS THE BOUNDARY. THIS WILL SET UP THE SOUTHERN HALF OF OUR COUNTY WARNING AREA FOR STRONG CONVECTION OVERNIGHT. THE HODOGRAPHS INDICATE THAT LINES/MULTI-CELL THUNDERSTORMS WOULD BE THE MAIN THREAT SOUTH OF A LINE FROM KANSAS CITY THROUGH MOBERLY. THEREFORE HAIL AND STRONG WINDS LOOK TO BE THE MAIN THREAT WITH OUR OVERNIGHT SEVERE WEATHER. ADDITIONALLY...WITH A HIGH AMOUNT OF MOISTURE POOLING ALONG THE BOUNDARY HEAVY RAIN COULD BE A PROBLEM OVER NIGHT. FLOOD GUIDANCE VALUES FOR CENTRAL MISSOURI ARE A BIT LOW GIVEN ALL THE RECENT RAINS THAT HAVE MOVED THROUGH THE AREA. THEREFORE WE HAVE GONE WITH A FLOOD WATCH SOUTH OF A LINE FROM MOBERLY TO ODESSA TO CLINTON. FOR TOMORROW MORE ACTIVE WEATHER IS ON TAP. A WEST COAST TROUGH WILL SWING THROUGH THE MIDWEST SATURDAY SPINNING UP A NICE SURFACE LOW IN THE PANHANDLE OF TX/OK. THIS IS FORECASTS TO LIFT THROUGH MISSOURI DURNING THE AFTERNOON AND EVENING HOURS. THE BEST DYNAMICS INDICATE THAT STRONG THUNDERSTORMS COULD LIGHT UP ACROSS NORTHERN MISSOURI EAST OF A LINE FROM BETHANY TO BUTLER. WITH THE UPPER LEVEL JET MOVING ACROSS MISSOURI...AND A BOUNDARY FLOATING AROUND IN OUR CENTRAL SECTION...THE MODEL SOUNDINGS SHOW THAT THERE SHOULD BE ENOUGH HILICITY MAKE SUPERCELL THUNDERSTORMS A POSSABLITLY. WITH THIS COMES THE THREAT OF HAIL...STRONG WINDS AND ISOLATED TORNADOS TOMORROW AFTERNOON AND EVENING. CUTTER .EAX... KS...NONE. MO...FLOOD WATCH UNTIL 5 AM FOR ZONES MOZ033...MOZ038>040... MOZ044>046...MOZ054.
Hazardous weather outlook, May 10, 1:05 PM CDT, 3 hours 40 minutes before
KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-111100- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 105 PM CDT SAT MAY 10 2003 ...SEVERE WEATHER OUTBREAK THIS AFTERNOON AND EVENING WITH TORNADOES...DESTRUCTIVE WINDS...EXTREMELY LARGE HAIL AND FLOODING RAINS... ...THIS IS A PARTICULARLY DANGEROUS WEATHER SITUATION... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT A SEVERE WEATHER OUTBREAK WILL COMMENCE EARLY THIS AFTERNOON...AND CONTINUE INTO THIS EVENING. THE POTENTIAL EXISTS FOR TORNADOES... DESTRUCTIVE WINDS...AND EXTREMELY LARGE HAIL. ANOTHER POWERFUL AREA OF LOW PRESSURE...COMBINED WITH AN EXTREMELY UNSTABLE AIRMASS AND A VERY STRONG UPPER LEVEL JET STREAM...WILL FOCUS THE THREAT OF SEVERE THUNDERSTORMS ON TWO FRONTAL BOUNDARIES. THE AREAS UNDER THE GREATEST THREAT ARE EAST OF A MARYVILLE TO KANSAS CITY LINE. RAPID THUNDERSTORM DEVELOPMENT IS EXPECTED SHORTLY AFTER 1 PM THIS AFTERNOON. THESE THUNDERSTORMS WILL FOCUS ON AN OLD OUTFLOW BOUNDARY WHICH STRETCHES FROM CENTRAL MISSOURI BACK TO NEAR THE KANSAS CITY METROPOLITAN AREA...AND ALSO ALONG AND AHEAD OF AN APPROACHING COLD FRONT. SUPERCELL THUNDERSTORMS ARE EXPECTED INITIALLY....AND A FEW STRONG TO VIOLENT TORNADOES ARE POSSIBLE. HIGH INSTABILITY WILL SUPPORT INTENSE UPDRAFTS WHICH MAY ALSO LEAD TO EXTREMELY LARGE HAIL GOLF BALL TO EVEN BASEBALL SIZE. ALONG WITH THE SEVERE WEATHER THREAT...MUCH OF THE OUTLOOK AREA HAS RECEIVED TREMENDOUS AMOUNTS OF RAINFALL OVER THE PAST TWO DAYS...ESPECIALLY ALONG AND JUST SOUTH OF THE MISSOURI RIVER FROM KANSAS CITY TO BOONVILLE. FLOODING REMAINS A PROBLEM ALONG SEVERAL AREA RIVERS...AND THE POTENTIAL IS THERE FOR ADDITIONAL FLASH FLOODING TO DEVELOP. THIS IS POTENTIALLY A VERY DANGEROUS SITUATION. RESIDENTS OF NORTHEAST KANSAS...NORTHWEST...NORTHERN AND WESTERN MISSOURI ARE URGED TO REVIEW SEVERE WEATHER SAFETY RULES AND TO LISTEN TO RADIO AND TELEVISION AND NOAA WEATHER RADIO FOR POSSIBLE WARNINGS AND STATEMENTS LATER THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY FOR NEXT WEEK THUNDERSTORMS WILL BE POSSIBLE AGAIN TUESDAY NIGHT THROUGH THURSDAY AS ANOTHER FRONTAL BOUNDARY MOVES INTO EAST KANSAS AND NORTHERN MISSOURI. THESE STORMS HAVE THE POTENTIAL TO PRODUCE SEVERE WEATHER ACROSS ALL OF EASTERN KANSAS AND NORTHERN MISSOURI. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED ACROSS THE ENTIRE OUTLOOK AREA EAST OF A MARYVILLE TO KANSAS CITY LINE. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT HTTP://WWW.CRH.NOAA.GOV/EAX OR HTTP://WEATHER.GOV. HUDSON
In the hours before
Local storm report, May 10, 3:50 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
350 PM CDT SAT MAY 10 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0348 PM 9 S BETHANY MO 1.75 INCH HAIL
05/10/03 HARRISON REPORTED BY LAW
ENFORCEMENT OFFICIAL.Special weather statement, May 10, 3:56 PM CDT, 49 minutes before
KSZ057-060-103>105-MOZ004>008-013>017-021>025-028>033-037>040- 043>046-053-054-110000- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 356 PM CDT SAT MAY 10 2003 TORNADO WATCH NUMBER 337 HAS BEEN CANCELLED FOR THE FOLLOWING COUNTIES... IN MISSOURI: CASS...CLAY...CLINTON...DE KALB...GENTRY...JACKSON AND PLATTE. IN KANSAS: JOHNSON...LEAVENWORTH...LINN...MIAMI AND WYANDOTTE. SOME CITIES NO LONGER INCLUDED IN THIS TORNADO WATCH ARE HARRISONVILLE...KANSAS CITY...OLATHE AND PAOLA. TORNADO WATCH NUMBER 337 REMAINS IN EFFECT UNTIL 700 PM CDT SATURDAY EVENING...FOR THE FOLLOWING COUNTIES... IN MISSOURI: ADAIR...BATES...CALDWELL...CARROLL...CHARITON...COOPER...DAVIESS... GRUNDY...HARRISON...HENRY...HOWARD...JOHNSON...LAFAYETTE...LINN... LIVINGSTON...MACON...MERCER...PETTIS...PUTNAM...RANDOLPH...RAY... SALINE...SCHUYLER AND SULLIVAN. SOME CITIES IN THIS TORNADO WATCH INCLUDE BETHANY...BOONVILLE... BUTLER...CHILLICOTHE...CLINTON...KIRKSVILLE...MARSHALL...MOBERLY... SEDALIA...TRENTON AND WARRENSBURG.
Local storm report, May 10, 4:02 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
402 PM CDT SAT MAY 10 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0402 PM 1 N LINNEUS MO TORNADO
05/10/03 LINN REPORTED WRAPPED IN
RAIN. REPORTED BY HAM
RADIO OPERATOR.Local storm report, May 10, 4:03 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
403 PM CDT SAT MAY 10 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0402 PM LINNEUS MO 80 MPH TSTM GUST
05/10/03 LINN REPORTED BY HAM RADIO
OPERATOR.Local storm report, May 10, 4:26 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
426 PM CDT SAT MAY 10 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0425 PM MENDON MO .75 INCH HAIL
05/10/03 CHARITON REPORTED BY LAW
ENFORCEMENT OFFICIAL.Local storm report, May 10, 4:34 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
434 PM CDT SAT MAY 10 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0432 PM 8 S MARCELINE MO .88 INCH HAIL
05/10/03 CHARITONThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:31 PM CDT | Severe Thunderstorm Warning | EAX | Johnson | 59 min |
| May 9, 7:42 PM CDT | Severe Thunderstorm Warning | EAX | Lafayette | 63 min |
| May 9, 8:22 PM CDT | Severe Thunderstorm Warning | EAX | Saline | 38 min |
| May 9, 8:23 PM CDT | Severe Thunderstorm Warning | EAX | Howard, Randolph | 67 min |
| May 9, 8:43 PM CDT | Severe Thunderstorm Warning | EAX | Cass | 62 min |
| May 9, 8:55 PM CDT | Severe Thunderstorm Warning | EAX | Jackson | 65 min |
| May 9, 9:09 PM CDT | Severe Thunderstorm Warning | EAX | Lafayette | 66 min |
| May 9, 9:11 PM CDT | Severe Thunderstorm Warning | EAX | Macon | 64 min |
| May 9, 9:16 PM CDT | Flash Flood Warning | EAX | Cass | 6 hr |
| May 9, 9:30 PM CDT | Tornado Warning | EAX | Cass | 30 min |
| May 9, 10:01 PM CDT | Severe Thunderstorm Warning | EAX | Jackson | 59 min |
| May 9, 10:03 PM CDT | Tornado Warning | EAX | Lafayette | 42 min |
| May 9, 10:12 PM CDT | Severe Thunderstorm Warning | EAX | Cass | 63 min |
| May 9, 10:16 PM CDT | Tornado Warning | EAX | Saline | 59 min |
| May 9, 10:28 PM CDT | Severe Thunderstorm Warning | EAX | Johnson | 62 min |
| May 9, 10:44 PM CDT | Tornado Warning | EAX | Johnson | 61 min |
| May 9, 11:21 PM CDT | Severe Thunderstorm Warning | EAX | Pettis | 39 min |
| May 9, 11:30 PM CDT | Severe Thunderstorm Warning | EAX | Johnson | 45 min |
| May 10, 3:22 AM CDT | Severe Thunderstorm Warning | EAX | Cooper | 53 min |
| May 10, 3:29 AM CDT | Severe Thunderstorm Warning | EAX | Henry | 46 min |
| May 10, 3:38 AM CDT | Severe Thunderstorm Warning | EAX | Jackson | 37 min |
| May 10, 3:49 AM CDT | Severe Thunderstorm Warning | EAX | Johnson | 56 min |
| May 10, 3:58 AM CDT | Severe Thunderstorm Warning | EAX | Clay | 62 min |
| May 10, 4:20 AM CDT | Severe Thunderstorm Warning | EAX | Pettis | 40 min |
| May 10, 4:21 AM CDT | Severe Thunderstorm Warning | EAX | Platte | 39 min |
| May 10, 4:33 AM CDT | Severe Thunderstorm Warning | EAX | Saline | 57 min |
| May 10, 4:38 AM CDT | Severe Thunderstorm Warning | EAX | Cooper | 37 min |
| May 10, 4:45 AM CDT | Severe Thunderstorm Warning | EAX | Jackson | 60 min |
| May 10, 4:55 AM CDT | Severe Thunderstorm Warning | EAX | Ray | 65 min |
| May 10, 5:11 AM CDT | Severe Thunderstorm Warning | EAX | Cass | 64 min |
| May 10, 5:23 AM CDT | Severe Thunderstorm Warning | EAX | Lafayette | 67 min |
| May 10, 5:26 AM CDT | Severe Thunderstorm Warning | EAX | Howard | 49 min |
| May 10, 5:33 AM CDT | Severe Thunderstorm Warning | EAX | Johnson | 72 min |
| May 10, 5:36 AM CDT | Flash Flood Warning | EAX | Cooper, Howard, Pettis, Saline | 6 hr |
| May 10, 5:57 AM CDT | Flash Flood Warning | EAX | Randolph | 6 hr |
| May 10, 6:02 AM CDT | Severe Thunderstorm Warning | EAX | Cass | 13 min |
| May 10, 1:20 PM CDT | Severe Thunderstorm Warning | EAX | Carroll | 55 min |
| May 10, 3:15 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Ray | 60 min |
| May 10, 3:17 PM CDT | Severe Thunderstorm Warning | EAX | DeKalb, Gentry | 43 min |
| May 10, 3:23 PM CDT | Severe Thunderstorm Warning | EAX | Johnson | 67 min |
| May 10, 3:25 PM CDT | Severe Thunderstorm Warning | EAX | Harrison | 50 min |
| May 10, 3:31 PM CDT | Severe Thunderstorm Warning | EAX | Daviess | 44 min |
| May 10, 3:39 PM CDT | Tornado Warning | EAX | Daviess, Harrison | 51 min |
| May 10, 3:47 PM CDT | Tornado Warning | EAX | Linn | 58 min |
| May 10, 4:02 PM CDT | Tornado Warning | EAX | Carroll | 58 min |
| May 10, 4:11 PM CDT | Severe Thunderstorm Warning | EAX | Mercer | 64 min |
| May 10, 4:16 PM CDT | Severe Thunderstorm Warning | EAX | Lafayette, Saline | 59 min |
| May 10, 4:18 PM CDT | Tornado Warning | EAX | Chariton | 42 min |
| May 10, 4:25 PM CDT | Tornado Warning | EAX | Adair, Sullivan | 65 min |
| May 10, 4:32 PM CDT | Tornado Warning | EAX | Saline | 43 min |
| May 10, 4:43 PM CDT | Tornado Warning | EAX | Macon | 47 min |
| May 10, 4:55 PM CDT | Tornado Warning | EAX | Putnam | 65 min |
| May 10, 5:07 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Howard | 53 min |
| May 10, 5:12 PM CDT | Severe Thunderstorm Warning | EAX | Randolph | 63 min |
| May 10, 5:21 PM CDT | Tornado Warning | EAX | Randolph | 39 min |
| May 10, 5:44 PM CDT | Tornado Warning | EAX | Cooper | 46 min |
| May 10, 5:58 PM CDT | Tornado Warning | EAX | Randolph | 32 min |
| May 10, 6:01 PM CDT | Tornado Warning | EAX | Putnam | 29 min |
| May 10, 6:13 PM CDT | Tornado Warning | EAX | Henry | 47 min |
| May 10, 6:30 PM CDT | Severe Thunderstorm Warning | EAX | Saline | 45 min |
| May 10, 6:52 PM CDT | Severe Thunderstorm Warning | EAX | Chariton | 38 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2003Every severe thunderstorm warning in 2003
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.